# SDR REXA2017011100024

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,824 hours, 23,234 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 04951
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED OPERATIONAL CHECK.  R & R THE ELT IAW AMM 25-62-01 OPS CHECKED GOOD.
